Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Took ipill after unprotected sex. Experiencing vaginal bleeding and abdominal pain. Worrisome

Hi doc, I had unprotected sex with my husband on the 5th of march, my last periods were 23feb. To avoid pregnancy I took an I pill the same day, now since 13th march I am experiencing vaginal bleeding accompanied by abdominal pain . This is not regular bleeding its just like spotting. It s been 7 days and the spoofing has not stopped. This has me worried . Also will my cycle with was regular earlier be now be altered..
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Spotting is not unusual after taking I pill and may sometimes last upto your next period.
If it continues beyond your next period ,then consult your doctor.
As far as your next period is concerned,it may come in time and many times a week earlier or a week earlier.It can be lighter or heavier.
If it is delayedby more than a week,get the pregnancy test done.
Many times,subsequent menstrual period may also be irregular.
Answered: Fri, 22 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor